MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD

ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD
Catalog Number 07229593190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
Roche diagnostics received a customer complaint regarding alleged low nh3l2 (ammonia) assay results for one patient sample tested on a cobas 6000 c501 module.The customer stated they loaded a new reagent cassette before the holidays but did not perform an initial calibration.The customer performed a calibration on (b)(6) 2026, and the calibration passed.No units of measure were provided for the ammonia assay.The patient sample initially recovered an ammonia value of -76 with a data flag.The test was re-calibrated and the sample was repeated, resulting in values of 26.3 and 26.8.The low values did not agree with the patient's clinical history and status.The patient was typically pathological, with values that were 120 to 130.Upon further calibration and repetition, the sample result was negative again, accompanied by a data flag.No specific data was provided.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The customer initially did not perform the mandatory calibration when the new reagent was loaded.The customer performed a successful recalibration.The customer did not run qc at the time of the event.Qc was only performed later with a new reagent cassette and was reported as successful.It was confirmed that the customer resolved the issue by replacing the reagent cassette.The investigation was unable to determine a direct root cause based on the provided information.The investigation did not identify a product problem.

Brand Name
AMMONIA II
Common Device Name
ENZYMATIC AMMONIA METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24148769
Report Number1823260-2026-00245
Device Sequence Number15755711
Product Code JIF
UDI-Device Identifier04015630936526
UDI-Public04015630936526
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K183517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07229593190
Device Lot Number869546
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown